Positive model theory and compact abstract theories

Journal of Mathematical Logic 3 (01):85-118 (2003)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061303000212
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Itay Ben-Yaacov (2003). Simplicity in Compact Abstract Theories. Journal of Mathematical Logic 3 (02):163-191.
Itay Ben-Yaacov (2005). Uncountable Dense Categoricity in Cats. Journal of Symbolic Logic 70 (3):829 - 860.
Friedrich Wehrung (1993). Boolean Universes Above Boolean Models. Journal of Symbolic Logic 58 (4):1219-1250.
Arthur W. Apter (1999). On Measurable Limits of Compact Cardinals. Journal of Symbolic Logic 64 (4):1675-1688.
Paolo Lipparini (1987). Limit Ultrapowers and Abstract Logics. Journal of Symbolic Logic 52 (2):437-454.
Henk Zandvoort (1984). Lakatos and Nagel: A Fruitful Confrontation. Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 15 (2):299-307.

Monthly downloads

Added to index


Total downloads

7 ( #311,382 of 1,727,257 )

Recent downloads (6 months)

5 ( #136,556 of 1,727,257 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.